# SDR CA151007008

- Difficulty date: September 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Leaking
- Location: Nr 5
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE FOUND IN COCKPIT AND CABIN DURING DECREASING POWER LEVER. AFTER TROUBLESHOOTING, AN OIL LEAK FROM BEARING NR 5 IS SUSPECTED.
